Lipschitzian elements over p-adic fields

Research output: Contribution to journalArticlepeer-review

Abstract

Let p be a prime number, Qp the field of p-adic numbers, K a finite field extension of Qp, K̄ a fixed algebraic closure of K, and Cp the completion of K with respect to the p-adic valuation. We discuss some properties of Lipschitzian elements, which are elements T of C p defined by a certain metric condition that allows one to integrate Lipschitzian functions along the Galois orbit of T over K with respect to the Haar distribution.

Original languageEnglish (US)
Pages (from-to)363-372
Number of pages10
JournalGlasgow Mathematical Journal
Volume47
Issue number2
DOIs
StatePublished - May 2005

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Lipschitzian elements over p-adic fields'. Together they form a unique fingerprint.

Cite this